View Full Version : Thoughts on Side Effects


jennsation
08-18-11, 12:21 AM
I've been on 20mg of Focalin XR for a couple of months. I've been doing well for the most part...the doctor and I have talked about upping my dosage to 30mg but were (are) going to be discussing at my next appointment (which is this Friday.)

I filled a new prescription this past weekend. Every pill I have taken from that bottle has given me EXTREME dry mouth...to the point that I am having trouble speaking at work without taking a drink before every sentence.

I experienced dry mouth when on Vyvanse but only slightly with Focalin...not at all enough to be considered notable. I drink lots of water (and lots of Diet Coke) and I'm still just gagging my mouth is so dry. :(

I don't know what to think...my initial thought was that there's got to be something wrong with the pills I just got since this started with the new bottle. I talked to my brother (who is my go to for advice, usually) and he says he's more surprised that I HAVEN'T had dry mouth from the Focalin before now, than that I have it now...and he said it comes and goes for him (he's on Vyvanse) and that he expects it will go away.

Has anyone else experienced a delayed onset of side effects with Focalin or any other stimulant? I am REALLY hoping this isn't going to be a deal breaker...I thought I had found what worked for me. :(